# SDR SWAA2019121139533

- Difficulty date: December 11, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 6,516 hours, 2,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS FORWARD OF AFT LEFT LAV MISSING. / REINSTALLED LIGHT LENS IAW SIP.
